Testing in October 2026? You're studying the question patterns the current NCSBN test plan is built around.
All test banks

Most recent original question bank · Latest 2026 edition

Comprehensive NCLEX Readiness Practice Exam a Look

Explore Comprehensive NCLEX Readiness Practice Exam a Look, a completed original study PDF with its own purchase and secure delivery.

$19

Your PDF is ready. Continue to payment, then receive secure download access and delivery by email.

Write the exact name in full of the material you're looking for.

Free preview · Original latest version

Sample questions from Comprehensive NCLEX Readiness Practice Exam a Look

This material has 90 questions with answers and rationales. Here are the first 5.

  1. 1.At change of shift on a medical-surgical unit, a nurse receives report on four clients. Which client should the nurse assess first?

    • A.A client awaiting discharge who needs instructions about a new prescription
    • B.A client with chronic heart failure who has bilateral ankle edema and asks for an extra pillow
    • C.A client 2 hours after thyroidectomy who is restless and has inspiratory stridor
    • D.A client with diabetes whose premeal glucose is 210 mg/dL (11.7 mmol/L)

    Rationale: Inspiratory stridor after thyroidectomy suggests acute airway obstruction from edema or bleeding and requires immediate assessment and intervention. The chronic edema, elevated glucose, and discharge teaching need follow-up but do not indicate an immediate threat to life. Prioritize airway compromise over stable or expected findings.

  2. 2.On a pediatric unit, a 6-year-old is prescribed digoxin. Which findings should the nurse report before administering the dose? Select all that apply.

    • A.Blood pressure of 98/60 mm Hg while resting
    • B.The child vomited twice this morning.
    • C.New yellow-green halos around lights
    • D.Potassium level of 3.0 mEq/L (reference range 3.5-5.0 mEq/L)
    • E.The child asks for breakfast.
    • F.Apical pulse of 58/min for a full minute

    Rationale: A markedly slow apical pulse, hypokalemia, vomiting, and visual halos may indicate digoxin toxicity or increase its risk, so the dose should be withheld pending prompt clarification. The blood pressure is not inherently concerning for a resting 6-year-old, and asking for breakfast is not a toxicity finding. Assess the child and report the concerning cues to the prescriber.

  3. 3.On a medical unit, a registered nurse is assigning tasks to an experienced unlicensed assistive personnel (UAP). Which task is appropriate to delegate?

    • A.Evaluate a client's response to a first dose of IV morphine.
    • B.Teach a client with a new colostomy how to change the pouch.
    • C.Assess a newly admitted client's pain and determine whether analgesia is effective.
    • D.Obtain routine vital signs for a stable client 1 day after surgery.

    Rationale: Obtaining routine vital signs for a stable client is a predictable task that can be delegated to a competent UAP, with the nurse responsible for interpreting and following up on results. Initial assessment, teaching, and evaluation of response to medication require nursing judgment and cannot be delegated. Delegation depends on client stability, task predictability, and staff competence.

  4. 4.During a home visit, a 76-year-old client taking warfarin reports two recent falls and has new bruises on both arms. INR is 5.2 (therapeutic range for this indication, 2.0-3.0). Which actions should the nurse take? Select all that apply.

    • A.Review fall hazards and medications that increase bleeding risk.
    • B.Contact the prescribing clinician promptly about the elevated INR and falls.
    • C.Instruct the client to take an extra warfarin dose tonight.
    • D.Recommend using a soft toothbrush and an electric razor.
    • E.Assess for bleeding, including headache, black stools, and blood in the urine.
    • F.Tell the client to take aspirin for any pain.

    Answer and rationale are in the full material.

  5. 5.A nurse caring for a client with heart failure receives a prescription for furosemide 40 mg IV now. The client's potassium is 2.8 mEq/L (reference range 3.5-5.0 mEq/L), and the client reports palpitations. What should the nurse do?

    • A.Administer the furosemide and recheck potassium tomorrow.
    • B.Hold the dose and promptly notify the prescriber of the hypokalemia and palpitations.
    • C.Ask the UAP to repeat the potassium level.
    • D.Give the medication with a potassium-rich snack.

    Answer and rationale are in the full material.

+85 more questions with answers and rationales

Create a free account to save this material and start studying. Pro members get full access to every test bank.

Sign up free

Look inside

Free · 60 seconds

Create a free account

Save this guide, track progress and find your purchases in your dashboard.

or email

Already have an account? Sign in

Released October 29, 2026 · Independent original practice and study material.